skin-hair-icon
Hair fall problem
I have very excess hair fall problem My vit b 12 is only 91. I am taking multivitamins tablets iron tablets but no result Plz suggest me what can i do for this problem
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. In women, Anaemia, hormonal issues, environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair. After adequate evaluation by dermatologist, You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet.For Vit b12 deficiency you'll need a specific schedule of injection replacement. See a dermatologist near you to get evaluated if you have any other scalp problem. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.